Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sudden increase, decrease in BP level. Taking cap. What treatments are available?

During a stress test with echo, my BP got to 222/118. At the onset of the test, BP was 135/85. The PA said that the diastolic didn t mean anything was wrong with me. Said it was normal. I had the test because my BP has been extremely high. Two weeks ago it was 200/100 while sleeping. The headache woke me. I was taking 50mg of Losartan daily. For two weeks I ve been taking 150mg of Losartan and TriamT/HZCT 37.5/25 daily. I also had tons of PVC s when they stopped the test. Your thoughts?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

If there are wide fluctuations of pressure, conditions like Pheochromocytoma (secreting adrenal hormones) may have to be investigated.

Pressure must rise during stress test - else, it is abnormal.

You will need Holter to assess the PVCs.
Electrolytes have to be checked - the medicines might have caused a disturbance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor